logo AFST
Description topologique des représentations de U q (sl 2 )
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 695-725.
@article{AFST_1999_6_8_4_695_0,
     author = {Henrik Thys},
     title = {Description topologique des repr\'esentations de $U_q(sl_2)$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {695--725},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 8},
     number = {4},
     year = {1999},
     doi = {10.5802/afst.950},
     zbl = {0969.17007},
     mrnumber = {1815162},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.950/}
}
TY  - JOUR
TI  - Description topologique des représentations de $U_q(sl_2)$
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1999
DA  - 1999///
SP  - 695
EP  - 725
VL  - 6e s{\'e}rie, 8
IS  - 4
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.950/
UR  - https://zbmath.org/?q=an%3A0969.17007
UR  - https://www.ams.org/mathscinet-getitem?mr=1815162
UR  - https://doi.org/10.5802/afst.950
DO  - 10.5802/afst.950
LA  - fr
ID  - AFST_1999_6_8_4_695_0
ER  - 
%0 Journal Article
%T Description topologique des représentations de $U_q(sl_2)$
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1999
%P 695-725
%V 6e s{\'e}rie, 8
%N 4
%I Université Paul Sabatier
%C Toulouse
%U https://doi.org/10.5802/afst.950
%R 10.5802/afst.950
%G fr
%F AFST_1999_6_8_4_695_0
Henrik Thys. Description topologique des représentations de $U_q(sl_2)$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 4, pp. 695-725. doi : 10.5802/afst.950. https://afst.centre-mersenne.org/articles/10.5802/afst.950/

[1] Andersen (H.H.). - Tensor products of quantized tilting modules, Comm. Math. Phys., 149 (1) (1992), pp. 149-159. | MR: 1182414 | Zbl: 0760.17004

[2] Andersen (H.H.) and Paradowski (J.). - Fusion categories arising from semisimple Lie algebras, Comm. Math. Phys., 169 (3) (1995), pp. 563-588. | MR: 1328736 | Zbl: 0827.17010

[3] Chari (V.) and Pressley (A.). - A guide to quantum groups. Cambridge University Press, Cambridge, 1994. | MR: 1300632 | Zbl: 0839.17009

[4] De Concini (C.) and Kac (V.G.). - Representations of quantum groups at roots of 1. In Operator algebras, unitary representations, enveloping algebras, and invariant theory (Paris, 1989), pp. 471-506, Birkhäuser Boston, Boston, MA, 1990. | MR: 1103601 | Zbl: 0738.17008

[5] Goodman (F.M.) and De La Harpe (P.) and Jones (V.F.R.). - Coxeter graphs and towers of algebras. Springer-Verlag, New York, 1989. | MR: 999799 | Zbl: 0698.46050

[6] Jantzen (J.C.). - Lectures on quantum groups. American Mathematical Society, Providence, RI, 1996. | MR: 1359532 | Zbl: 0842.17012

[7] Jones (V.F.R.). - Index for subfactors. Invent. Math., 72 (1) (1983), pp. 1-25. | EuDML: 143011 | MR: 696688 | Zbl: 0508.46040

[8] Jones (V.F.R.). - Hecke algebra representations of braid groups and link polynomials. Ann. of Math. (2), 126 (2) (1987), pp. 335-388. | MR: 908150 | Zbl: 0631.57005

[9] Kassel (C.). - Quantum groups. Graduated Texts in Mathematics, vol. 155, Springer-Verlag, New York, 1995. | MR: 1321145 | Zbl: 0808.17003

[10] Kassel (C.), Rosso (M.) and Turaev (V.). - Quantum groups and knot invariants. Panoramas et Synthèses, vol. 5, Société Mathématique de France. Paris, 1997. | MR: 1470954 | Zbl: 0878.17013

[11] Kauffman (L.H.). - Knots and physics. World Scientific Publishing Co. Inc., River Edge, NJ, second edition, 1993. | MR: 1306280 | Zbl: 0868.57001

[12] Kazhdan (V.) and Wenzl (H.). - Reconstructing monoidal categories, In I. M. Gel'fand Seminar, pp. 111-136, Amer. Math. Soc., Providence, RI, 1993. | MR: 1237835 | Zbl: 0786.18002

[13] Kerler (T.). - Quantum groups, quantum categories and quantum field theory. Dissertation, ETH, Zürich, 1992.

[14] Kirby (R.) and Melvin (P.). - The 3-manifold invariants of Witten and Reshetikhin-Turaev for sl2(C). Invent. Math., 105 (3) (1991), pp. 473-545. | MR: 1117149 | Zbl: 0745.57006

[15] Lickorish (W.B.R.). - Three-manifolds and the Temperley-Lieb algebra. Math. Ann., 290 (4) (1991), pp. 657-670. | MR: 1119944 | Zbl: 0739.57004

[16] Lickorish (W.B.R.). - Calculations with the Temperley-Lieb algebra. Comment. Math. Helv., 67 (4) (1992), pp. 571-591. | MR: 1185809 | Zbl: 0779.57008

[17] Lusztig (G.). - Quantum deformations of certain simple modules over enveloping algebras. Adv. in Math., 70 (2) (1988), pp. 237-249. | MR: 954661 | Zbl: 0651.17007

[18] Maclane (D.). - Categories for the working mathematician. Graduate Texts in Mathematics, vol. 5, Springer-Verlag, New York, 1971. | MR: 354798 | Zbl: 0232.18001

[19] Morton (H.R.). - Invariants of links and 3-manifolds from skein theory and from quantum groups. In Topics in knot theory (Erzurum, 1992), pp. 107-155, Kluwer Acad. Publ., Dordrecht, 1993. | MR: 1257908 | Zbl: 0816.57003

[20] Reshetikhin (N.) and Turaev (V.G.). - Invariants of 3-manifolds via link polynomials and quantum groups. Invent. Math., 103 (3) (1991), pp. 547-597. | MR: 1091619 | Zbl: 0725.57007

[21] Rosso (M.). - Finite-dimensional representations of the quantum analog of the enveloping algebra of a complex simple Lie algebra. Comm. Math. Phys., 117 (4) (1988), pp. 581-593. | MR: 953821 | Zbl: 0651.17008

[22] Temperley (H.N.V.) and Lieb (E.H.). - Relations between the "percolation" and "colouring" problem and other graph-theoretical problems associated with regular planar lattices: some exact results for the "percolation" problem. Proc. Roy. Soc. London Ser. A, 322 (1549) (1971), pp. 251-280. | MR: 498284 | Zbl: 0211.56703

[23] Turaev (V.G.). - Operator invariants of tangles and R-matrices. Izv. Akad. Nauk SSSR Ser. Mat., 53 (5) (1989), pp. 1073-1107. Traduit dans Math. USSR-Izv. 35 (1990), pp. 441-444. | MR: 1024455 | Zbl: 0707.57003

[24] Turaev (V.G.). - Quantum invariants of knots and 3-manifolds. W. de Gruyter & Co., Berlin, 1994. | Zbl: 0812.57003

[25] Wenzl (H.). - On sequences of projections. C. R. Math. Rep. Acad. Sci. Canada, 9 (1) (1987), pp. 5-9. | MR: 873400 | Zbl: 0622.47019

Cited by Sources: